Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homogeneous positively pinched Riemannian manifolds


Author: Nolan R. Wallach
Journal: Bull. Amer. Math. Soc. 76 (1970), 783-786
MSC (1970): Primary 5372, 5366
DOI: https://doi.org/10.1090/S0002-9904-1970-12551-4
MathSciNet review: 0257935
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Berger, Les variétés riemanniennes homogènes normales simplement connexes à courbure strictemente positive, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 179-246. MR 24 #A2919. MR 133083
  • 2. M. Berger, Trois remarques sur les variétés riemannienes à courbure positive, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A76-A78. MR 33 #7966. MR 199823
  • 3. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vol. II, Interscience, New York, 1969. MR 238225
  • 4. B. O'Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459-469. MR 34 #751. MR 200865
  • 5. N. Wallach, On maximal subsystems of root systems, Canad. J. Math. 20 (1968), 555-574. MR 38 #1135. MR 232812
  • 6. A. Weinstein, A fixed point theorem for positively curved manifolds, J. Math. Mech. 18 (1968/69), 149-153. MR 37 #3478. MR 227894

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5366

Retrieve articles in all journals with MSC (1970): 5372, 5366


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12551-4

American Mathematical Society